# SDR AALA201901059004

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 5,124 hours, 2,022 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE AT 2248Z, SMOKE AND OVERHEAD LIGHT ILLUMINATED. L1 LAVATORY CHECKED, APPARENT FALSE ALARM. MAINTENANCE ACCOMPLISHED AMM 26-14-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO FAULTS NOTED.
